Asasantin Pulmonary Oedema Side Effect Reports
The following Asasantin Pulmonary Oedema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Pulmonary Oedema, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Cardiac Failure, Pulmonary Oedema|
This Pulmonary Oedema side effect was reported by a physician from . A 60-year-old patient (weight:NA) experienced the following symptoms/conditions: cerebral infarction. The patient was prescribed Asasantin Retard (dosage: NA), which was started on Aug 01, 2008. Concurrently used drugs:
Asasantin Pulmonary Oedema Causes and Reviews
Edema means swelling caused by fluid in your body's tissues. It usually occurs in the feet, ankles and legs, but it can involve your entire body.
Causes of edema include
- Eating too much salt
- Heart failure
- Kidney disease
- Liver problems from cirrhosis
- Problems with lymph nodes, especially after mastectomy
- Some medicines
- Standing or walking a lot when the weather is warm
To keep swelling down, your health care provider may recommend keeping your legs raised when sitting, wearing support stockings, limiting how much salt you eat, or taking a medicine called a diuretic - also called a water pill.
Asasantin Pulmonary Oedema Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|